# SDR WX0A2014111072263

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 54,447 hours, 46,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658077
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED STATION 1271 - 1287 BL 0.  R & R INTERCOSTAL IAW SRM 51-30-2 & 51-30-5.
